The biology of Balanus balanoides. II. Algal infection of the shell

Parke, MW; Moore, HB. 1935 The biology of Balanus balanoides. II. Algal infection of the shell. Journal of the Marine Biological Association of the United Kingdom, 20 (1). 49-56.

[img] PDF
The_biology_of_Balanus_balanoides.__II._Algal_infection_of_the_shell.pdf

Download (2MB)
Item Type: Publication - Article
Additional Keywords: Algae Infectious diseases Shells
Subjects: Zoology
Botany
Divisions: Marine Biological Association of the UK > Other (MBA)
Depositing User: EPServices Admin
Date made live: 19 Oct 2005
Last Modified: 06 Jun 2017 15:48
URI: http://plymsea.ac.uk/id/eprint/859

Actions (login required)

View Item View Item